Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On groups with enough finite representations


Author: D. S. Passman
Journal: Proc. Amer. Math. Soc. 14 (1963), 782-787
MSC: Primary 20.80; Secondary 16.00
MathSciNet review: 0153706
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80, 16.00

Retrieve articles in all journals with MSC: 20.80, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0153706-3
Article copyright: © Copyright 1963 American Mathematical Society